On some Marcus problem concerning functions possessing the derivative at points of discontinuity only
Fundamenta Mathematicae, Tome 109 (1980) no. 3, pp. 217-228
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_109_3_217_228,
author = {F. Filipczak},
title = {On some {Marcus} problem concerning functions possessing the derivative at points of discontinuity only},
journal = {Fundamenta Mathematicae},
pages = {217--228},
year = {1980},
volume = {109},
number = {3},
doi = {10.4064/fm-109-3-217-228},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-109-3-217-228/}
}
TY - JOUR AU - F. Filipczak TI - On some Marcus problem concerning functions possessing the derivative at points of discontinuity only JO - Fundamenta Mathematicae PY - 1980 SP - 217 EP - 228 VL - 109 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-109-3-217-228/ DO - 10.4064/fm-109-3-217-228 LA - en ID - 10_4064_fm_109_3_217_228 ER -
%0 Journal Article %A F. Filipczak %T On some Marcus problem concerning functions possessing the derivative at points of discontinuity only %J Fundamenta Mathematicae %D 1980 %P 217-228 %V 109 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-109-3-217-228/ %R 10.4064/fm-109-3-217-228 %G en %F 10_4064_fm_109_3_217_228
F. Filipczak. On some Marcus problem concerning functions possessing the derivative at points of discontinuity only. Fundamenta Mathematicae, Tome 109 (1980) no. 3, pp. 217-228. doi: 10.4064/fm-109-3-217-228
Cité par Sources :